Thursday, July 17, 2008

Warning May Cause Death: Dog Meds

Today, I was listening to the radio - the non-elderly station of course - and heard and advertisement for dog medicine. The medicine name was "Phenobarbital" sounds like it'll do some good stuff right? Wrong! I want you to watch out for you dog - if you have one - and do not buy this medicine 'cause it literally "may cause death".

Later, I looked up the medicine on the internet and saw more possible symptoms than on the radio said. The advertisement had nothing to do with the benefits of the medicine, but everything that could go wrong.

Here's a list of some possible side effects: tiredness or anxiety and agitation, depression, sedation, staggering or an increase in drinking, urinating, and eating, with an increased tendency to bruise or bleed facial swelling, hives, scratching, shock, seizures, pale gums, cold limbs.

These are the too real shockers - Coma and/or Death.

Who really wants to buy this medicine that will help prevent seizures when one of the side effects is a seizure? So... if you really care for your dog's well-being do not buy this medicine. Just love your dog and go play with them a lot.


No comments: